# SDR 97ZZZX203

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23034787
- Condition: Spalled
- Location: Eng Gearbox
- Part time: 3,859 hours
- Component: 6894171
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT HAD JUST RUN THE ENGINE UP TO FLIGHT IDLE IN PREPARATION FOR TAKEOFF WHEN THE ENGINE CHIP LIGHT ILLUMINATED.  A LARGE CHIP .0937 INCH BY .0625 INCH WAS FOUND ON THE UPPER CHIP PLUG AND SUBSEQUENT INSPECTION FOUND 2 ROLLERS WITH DEEPLY SPALLED AREAS ON THE WORKING SURFACES.
